Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On $BC$ type basic hypergeometric orthogonal polynomials

Author: Jasper V. Stokman
Journal: Trans. Amer. Math. Soc. 352 (2000), 1527-1579
MSC (2000): Primary 33D52; Secondary 33D45, 33D80
Published electronically: November 17, 1999
MathSciNet review: 1694379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The five parameter family of Koornwinder's multivariable analogues of the Askey-Wilson polynomials is studied with four parameters generically complex. The Koornwinder polynomials form an orthogonal system with respect to an explicit (in general complex) measure. A partly discrete orthogonality measure is obtained by shifting the contour to the torus while picking up residues. A parameter domain is given for which the partly discrete orthogonality measure is positive. The orthogonality relations and norm evaluations for multivariable $q$-Racah polynomials and multivariable big and little $q$-Jacobi polynomials are proved by taking suitable limits in the orthogonality relations for the Koornwinder polynomials. In particular new proofs of several well-known $q$-analogues of the Selberg integral are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 33D52, 33D45, 33D80

Retrieve articles in all journals with MSC (2000): 33D52, 33D45, 33D80

Additional Information

Jasper V. Stokman
Affiliation: KdV Institute for Mathematics, University of Amsterdam, Plantage Muidergracht 24, 1018 TV Amsterdam, The Netherlands
Address at time of publication: Centre de Mathématiques de Jussieu, Université Paris 6 Pierre et Marie Curie, 4 Place Jussieu, Paris 75252 Cedex 05, France

PII: S 0002-9947(99)02551-9
Keywords: Multivariable basic hypergeometric orthogonal polynomials, Koornwinder polynomials, multivariable $q$-Racah polynomials, multivariable big and little $q$-Jacobi polynomials, $q$-Selberg type integrals, residue calculus
Received by editor(s): July 7, 1997
Published electronically: November 17, 1999
Additional Notes: The author was supported by a NISSAN-fellowship of the Netherlands Organization of Scientific Research (NWO)
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia